Mathematics: Page 119: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 20 | Views: 1110

Mathematics, Philippines, Volume 11 Issue 5, May 2022

Pages: 47 - 52

Development and Validation of Interactive Learning Material in Mathematics 8

Paula Bianca T. Pablico

Downloads: 20 | Views: 820

Mathematics and Statistics, India, Volume 11 Issue 5, May 2022

Pages: 1710 - 1717

A Retrial Queuing System with Two Types of Batch Arrivals and with Feedback to Orbit

Kalyanaraman Rathinasabapathy

Downloads: 20 | Views: 1011

Mathematics, India, Volume 11 Issue 8, August 2022

Pages: 1360 - 1362

A Taylor Series Method for the Solution of the Boundary Value Problems for Higher Order Ordinary Differential Equation

Dr. Chitra Singh | Mukesh Yadav

Downloads: 20 | Views: 942

Mathematics, India, Volume 11 Issue 10, October 2022

Pages: 481 - 483

Breaking the Unbreakable

Ayush Singh Sagar

Downloads: 20 | Views: 989

Mathematics, India, Volume 12 Issue 3, March 2023

Pages: 89 - 99

Effect of Hall Currents on Transient Convective Heat and Mass Transfer Flow of a Viscous Fluid in a Vertical Wavy Channel with Tranveling Thermal Waves

Dr. Ch. Chandra Sekhar

Downloads: 20 | Views: 830

Mathematics, India, Volume 12 Issue 6, June 2023

Pages: 1235 - 1240

Double Diffusive Convection on Peristaltic Transport of a Jeffrey Fluid

Dr. Sunitha G.

Downloads: 20 | Views: 826

Mathematics, India, Volume 12 Issue 8, August 2023

Pages: 2474 - 2477

Exploring Normal Covering Spaces: A Bridge between Algebraic Topology and Abstract Algebra

Dr. Kumari Sreeja S Nair

Downloads: 20 | Views: 857

Mathematics, India, Volume 12 Issue 11, November 2023

Pages: 1677 - 1691

On the proof of the Prime Number Theorem using Order Estimates for the Chebyshev Theta Function

Subham De

Downloads: 20 | Views: 1116

Mathematics, India, Volume 6 Issue 6, June 2017

Pages: 2854 - 2864

Flow and Heat Transfer in a Non-Newtonian Dusty Fluid with Particle Suspension

Anitha V

Downloads: 20 | Views: 901

Mathematics, India, Volume 13 Issue 2, February 2024

Pages: 1124 - 1129

An HIV / AIDS Epidemic Model with Non-Linear Saturated Incidence Rate and Treatment

Debashis Biswas

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.